zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiplicity of solutions of a zero mass nonlinear equation on a Riemannian manifold. (English) Zbl 1152.58018
The paper deals with relation between the number of solutions of a nonlinear equation on a Riemannian manifold and the topology of the manifold. The machinery used is based on the Ljusternik-Schnirelmann category and Morse theory.

58J05Elliptic equations on manifolds, general theory
58E05Abstract critical point theory
Full Text: DOI
[1] Bahri, A.; Coron, J. -M.: On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. pure appl. Math. 41, No. 3, 253-294 (1988) · Zbl 0649.35033 · doi:10.1002/cpa.3160410302
[2] Benci, V.: Introduction to Morse theory: A new approach, Progr. nonlinear differential equations appl. 15, 37-177 (1995) · Zbl 0823.58008
[3] Benci, V.; Bonanno, C.; Micheletti, A. M.: On the multiplicity of solutions of a nonlinear elliptic problem on Riemannian manifolds, J. funct. Anal. 252, No. 2, 464-489 (2007) · Zbl 1130.58010 · doi:10.1016/j.jfa.2007.07.010
[4] Benci, V.; Cerami, G.: Multiple positive solutions of some elliptic problems via the Morse theory and the domain topology, Calc. var. Partial differential equations 2, No. 1, 29-48 (1994) · Zbl 0822.35046 · doi:10.1007/BF01234314
[5] Benci, V.; Cerami, G.: The effect of the domain topology on the number of positive solutions of nonlinear elliptic problems, Arch. ration. Mech. anal. 114, 79-93 (1991) · Zbl 0727.35055 · doi:10.1007/BF00375686
[6] Benci, V.; Cerami, G.; Passaseo, D.: On the number of the positive solutions of some nonlinear elliptic problems, Nonlinear analysis. A tribute in honour of giovanni prodi, 93-107 (1991) · Zbl 0838.35040
[7] Benci, V.; Micheletti, A. M.: Solutions in exterior domains of null mass nonlinear field equations, Adv. nonlinear stud. 6, No. 2, 171-198 (2006) · Zbl 1114.35143
[8] Berestycki, H.; Lions, P. -L.: Existence d’états multiples dans des équations de champs scalaires non linéaires dans le cas de masse nulle, C. R. Acad. sci. Paris sér. I math. 297, No. 4, 267-270 (1983) · Zbl 0542.35072
[9] Berestycki, H.; Lions, P. -L.: Nonlinear scalar field equations. I. existence of a ground state, Arch. ration. Mech. anal. 82, No. 4, 313-345 (1983) · Zbl 0533.35029
[10] Dancer, E. N.: A note on an equation with critical exponent, Bull. London math. Soc. 20, No. 6, 600-602 (1988) · Zbl 0646.35027 · doi:10.1112/blms/20.6.600
[11] De Figueiredo, D. G.: Lectures on the Ekeland variational principle with applications and detours, Tata inst. Fund. res. Lect. math. Phys. 81 (1989)
[12] Hebey, E.: Nonlinear analysis on manifolds: Sobolev spaces and inequalities, Courant lect. Notes math. 5 (1999)
[13] Ljusternik, L.; Schnirelmann, L.: Méthodes topologiques dans LES problèmes variationelles, Actualites sci. Industr. 188 (1934) · Zbl 60.1228.04
[14] Milnor, J.: Morse theory, Ann. of math. Stud. 51 (1963)
[15] Strauss, W. A.: Existence of solitary waves in higher dimensions, Comm. math. Phys. 55, No. 2, 149-162 (1977) · Zbl 0356.35028 · doi:10.1007/BF01626517